# SDR SWAA2021110121373

- Difficulty date: September 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 23L, BS 540 INSTALLED TIE CLIP, SHEAR TIE AND REPAIR ( REPLACEMENT STRINGER SECTION, CHANNEL, AND ANGLES) IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3210 REV-. AND DWG 143A1215 REV-.
